# SDR IPXA2025092036861

- Difficulty date: September 16, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 28,434 hours, 17,261 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57240959230
- Part serial: 402632K
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FIXED T/E IS CRACKED AT FASTNER HOLE.  INSTALLED SKIN PANEL AT UPEER AND LOWER R/H WING T/E FIXED INBD USING FASTNERS P/N CR3212-4-03 B# 0004279987 150 EA AND P/N MS20426AD4 B# 0004361884 10 EA IAW A300-600-SRM-51-40-21 AND A300-600-IPC-75-51-12.
